# SDR DHL2005807541

- Difficulty date: May 20, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Hinge
- Condition: Cracked
- Location: Rudder Tab
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL TAB HINGE NR 3 CRACKED.  REMOVED RUDDER TAB IAW MM 27-21-2 PG 201-202.  REMOVED AND REPLACED NR 3 HINGE BRACKET IAW SRM 51-1-21 PG 1-2.  REINSTALLED RUDDER TAB IAW MM 27-21-2 PG 202-205.  ADJUSTED RUDDER TRIM CONTROL SYSTEM IAW MM 27-20-0 PG 505-506.  INSPECTED AND CHECKED RUDDER AND TAB IAW MM 27-21-1 PG 601-605.  REFER TO NR 036397 FOR OPS CHECK.
